Fourier coefficients of half-integral weight modular forms modulo ℓ

Research output: Contribution to journalArticle

43 Scopus citations
Original languageEnglish (US)
Pages (from-to)453-470
Number of pages18
JournalAnnals of Mathematics
Volume147
Issue number2
DOIs
StatePublished - Mar 1998

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Fourier coefficients of half-integral weight modular forms modulo ℓ'. Together they form a unique fingerprint.

  • Cite this